RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 1  


A generalization of the Laurent series
A. V. Abanin, G. A. Semenova
3
On the solvability of equations of a nonlinear viscous-ideal fluid
I. V. Basov
13
A method of summation of divergent series to any accuracy
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
24
Permutations of the Walsh system that preserve Lebesgue constants
M. S. Bespalov
36
Class numbers of classical groups
A. A. Bondarenko
49
Uncomplemented subspaces of Lorentz spaces
I. B. Bryskin, E. M. Semenov
57
An operator model for the oscillation problem of liquids on an elastic bottom
R. O. Hryniv, S. Yu. Dobrokhotov, A. A. Shkalikov
66
On almost periodic multivalued maps
L. I. Danilov
82
Radical distributive functors
S. F. Kamornikov, L. P. Avdashkova
91
Right closure of martingale sequences in the sense of the $A$-integral
V. V. Kostin
98
Measurability of automorphisms of topological groups
S. V. Lyudkovskii
105
$GQ(4,2)$-extensions, strongly regular case
A. A. Makhnev
113
Fiber-wise birational correspondences
A. V. Pukhlikov
120
Log pairs on hypersurfaces of degree $N$ in $\mathbb P^N$
I. A. Cheltsov
131

Brief Communications
Asymptotics of the eigenvalues of an indefinite Sturm–Liouville problem
A. V. D'yachenko
139
A zero-dimensional countably compact space condensing to a connected compact Hausdorff space
A. V. Ivanov
143
Continuity in the sense of Kudryavtsev for elliptic mappings
Yu. A. Peshkichev
145
Analogs of the Markov and Schaeffer–Duffin inequalities for convex bodies
V. I. Skalyga
146
Polynomial first integrals for systems with gyroscopic forces
V. V. Ten
151
Renormalization of Lee-type models in spaces of arbitrary dimension
O. Yu. Shvedov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019